# SDR SWAA2018021919736

- Difficulty date: February 4, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORWAY STUB FRAME CRACKED AT  BS 295, STRINGER 17R.  R & R THE STUB FRAME IAW SRM.
